# SDR SWAA2013020712369

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,788 hours, 50,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGNAL LIGHT IS LOOSE AT EXIT ROW ON F/O SIDE ROW 11.  RE-SECURED PER M/M, OPS CHECK GOOD PER M/M.
